# SDR ABXA010583

- Difficulty date: November 13, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 59,814 hours, 61,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 8702
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK IAW DC-9 AMM 33-50-01-2-0001.  OPS CHECKED GOOD.
